# SDR E4EB2015120801

- Difficulty date: June 2, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE, FROM XW 240 - XW 467, HAS SURFACE CORROSION IN MULTIPLE AREAS.  PERFORMED UT INSPECTION, CORROSION DETECTED.  GAINED ACCESS, BLENDED.  DPI PERFORMED & HFEC OPEN HOLE PERFORMED.  ALL BLENDED AREAS ARE WITHIN LIMITS.  SEVERAL FASTENER HOLES HAVE CRACKS DETECTED.  REAMED HOLES, HFEC REAMED HOLES, NO CRACKS NOTED.  TREATED, PRIMED & FABRICATED REPAIR DOUBLER, TRIPLER & FILLERS.  INSTALLED IAW EA 008-5710-38-A6026.
